A numerical method for solving the problem u t -Δf(u)=0
RAIRO. Analyse numérique, Volume 13 (1979) no. 4, pp. 297-312.
@article{M2AN_1979__13_4_297_0,
     author = {Berger, Alan E. and Brezis, Haim and Rogers, Jo\"el C. W.},
     title = {A numerical method for solving the problem $u_t - \Delta f (u) = 0$},
     journal = {RAIRO. Analyse num\'erique},
     pages = {297--312},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {13},
     number = {4},
     year = {1979},
     mrnumber = {555381},
     zbl = {0426.65052},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1979__13_4_297_0/}
}
TY  - JOUR
AU  - Berger, Alan E.
AU  - Brezis, Haim
AU  - Rogers, Joël C. W.
TI  - A numerical method for solving the problem $u_t - \Delta f (u) = 0$
JO  - RAIRO. Analyse numérique
PY  - 1979
SP  - 297
EP  - 312
VL  - 13
IS  - 4
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/M2AN_1979__13_4_297_0/
LA  - en
ID  - M2AN_1979__13_4_297_0
ER  - 
%0 Journal Article
%A Berger, Alan E.
%A Brezis, Haim
%A Rogers, Joël C. W.
%T A numerical method for solving the problem $u_t - \Delta f (u) = 0$
%J RAIRO. Analyse numérique
%D 1979
%P 297-312
%V 13
%N 4
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%U http://www.numdam.org/item/M2AN_1979__13_4_297_0/
%G en
%F M2AN_1979__13_4_297_0
Berger, Alan E.; Brezis, Haim; Rogers, Joël C. W. A numerical method for solving the problem $u_t - \Delta f (u) = 0$. RAIRO. Analyse numérique, Volume 13 (1979) no. 4, pp. 297-312. http://www.numdam.org/item/M2AN_1979__13_4_297_0/

1. D. G. Aronson, Regularity Properties of Flows through Porous Media, S.I.A.M., J. Appl. Math., Vol. 17, 1969, pp. 461-467. | MR | Zbl

2. D. R. Atthey, A finite Difference Scheme for Melting Problems, J. Inst. Math. Appl., Vol. 13, 1974, pp. 353-366. | MR

3. J. R. Baillon and B. Mercier, Convergence of Approximations to Nonlinear Semigroups, École Polytechnique Internal Report Number 24, December 1977.

4. Ph. Benilan, Equations d'évolution dans un espace de Banach quelconque et applications, Thèse, Publications Mathématiques d'Orsay, n° 25, 1972.

5. A. E. Berger, The Truncation Method for the Solution of a Class of Variational Inequalities, R.A.I.R.O., Analyse Numérique, Vol. 10, 1976, pp. 29-42. | Numdam | MR | Zbl

6. A. E. Berger, M. Ciment and J. C. W. Rogers, Numerical Solution of a Diffusion Consumption Problem with a Free Boundary, S.I.A.M. J. Numer. Anal., Vol. 12, 1975, pp. 646-672. | MR | Zbl

7. A. E. Berger, M. Ciment and J. C. W. Rogers, Numerical Solution of a Stefan Problem by a Technique of Alternating Phase Truncation, Séminaires IRIA, Analyse et contrôle des systèmes, Rocquencourt, Institut de Recherche d'Informatique et d'automatique, 1976, pp. 21-34.

8. A. E. Berger and R. S. Falk, An Error Estimate for the Truncation Method for the Solution of Parabolic Obstacle Variational Inequalities, Math. Comp., Vol. 31, 1977 pp. 619-628. | MR | Zbl

9. H. Brezis, On Some Degenerate Nonlinear Parabolic Equations, Nonlinear Functional Analysis, F. BROWDER, Ed., Proc. Symp. in pure math., Vol. 18, A.M.S., 1970, pp. 28-38. | MR | Zbl

10. H. Brezis and A. Pazy, Convergence and Approximation of Semigroups of Nonlinear Operators in Banach Spaces, J. Func. Anal., Vol. 9, 1972, pp. 63-74. | MR | Zbl

11. H. Brezis and W. A. Strauss, Semi-linear second-order elliptic equations in L 1 , J. Math. Soc. Japan, Vol. 25, 1973, pp. 565-590. | MR | Zbl

12. M. G. Crandall, An Introduction to Evolution Governed by Accretive Operators, Dynamical systems vol. 1, Proc. of the Int. Symp. on Dyn. Sys. at Brown U. August 12-16, 1974, L. CESARI, J. K. HALE and J. P. LASALLE, Eds, New York, Academic Press, 1976, pp. 131-165. | MR | Zbl

13. M. G. Crandall, Semigroups of Nonlinear Transformations in Banach Spaces, Contributions to nonlinear Functional Analysis, E. ZARANTONELLO, Ed., New York, Academic Press, 1971, pp. 157-179. | MR | Zbl

14. M. G. Crandall and T. M. Liggett, Generation of Semi-groups of Nonlinear Transformations on General Banach Spaces, Amer. J. Math., Vol. 93, 1971, pp. 265-298. | MR | Zbl

15. A. Damlamian, Some Results on the Multi-phase Stefan Problem, Comm. on P.D.E., Vol. 2, 1977, pp. 1017-1044. | MR | Zbl

16. J. Douglas Jr. and T. Dupont, Alternating-Direction Galerkin Methods on Rectangles, Numerical Solution of Partial Differential Equations-II, SYNSPADE 1970, B. HUBBARD, Ed., New York, Academic press, 1971, pp. 133-214. | MR | Zbl

17. B. H. Gilding and L. A. Peletier, On a Class of Similarity Solutions of the Porous Media Equation, J. Math. Anal. Appl., Vol. 55, 1976, pp. 351-364. | MR | Zbl

18.B. H. Gilding and L. A. Peletier, On a Class of Similarity Solutions of the Porous Media Equation II, J. Math. Anal. Appl., Vol. 57, 1977, pp. 522-538. | MR | Zbl

19. D. W. Peaceman and H. H. Rachford Jr., The Numerical Solution of Parabolic and Elliptic Differential Equations, J. Soc. Indust. Appl. Math., Vol. 3, 1955, pp. 28-41. | MR | Zbl

20. J. C. W. Rogers, A. E. Berger and M. Ciment, The Alternating Phase Truncation Method for Numerical Solution of a Stefan Problem, to appear in S.I.A.M. J. Num. Anal. | Zbl

21. M. Rose, A Method for Calculating Solutions of Parabolic Equations with a Free Boundary, Math. Comp., Vol. 14, 1960, pp. 249-256. | MR | Zbl